RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 1, Pages 176–184 (Mi smj14)  

This article is cited in 4 scientific papers (total in 4 papers)

On the traces of Sobolev functions on the boundary of a cusp with a Hlder singularity

A. S. Romanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: For the Sobolev classes $W_p^1$ on a “zero” cusp with a Hölder singularity at the vertex, we consider the question of compactness of the embedding of the traces of Sobolev functions into the Lebesgue classes on the boundary of the cusp.

Keywords: Sobolev space, embedding theorem, trace.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:1, 142–149

Bibliographic databases:

UDC: 517.51
Received: 28.10.2005

Citation: A. S. Romanov, “On the traces of Sobolev functions on the boundary of a cusp with a Hlder singularity”, Sibirsk. Mat. Zh., 48:1 (2007), 176–184; Siberian Math. J., 48:1 (2007), 142–149

Citation in format AMSBIB
\Bibitem{Rom07}
\by A.~S.~Romanov
\paper On the traces of Sobolev functions on the boundary of a cusp with a Hlder singularity
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 1
\pages 176--184
\mathnet{http://mi.mathnet.ru/smj14}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304886}
\zmath{https://zbmath.org/?q=an:1164.46325}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 1
\pages 142--149
\crossref{https://doi.org/10.1007/s11202-007-0014-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244424100014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846602207}


Linking options:
  • http://mi.mathnet.ru/eng/smj14
  • http://mi.mathnet.ru/eng/smj/v48/i1/p176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Romanov, “Traces of functions of generalized Sobolev classes”, Siberian Math. J., 48:4 (2007), 678–693  mathnet  crossref  mathscinet  zmath  isi
    2. A. S. Romanov, “On the traces of Sobolev functions on the boundary of an anisotropic cusp”, Siberian Math. J., 52:5 (2011), 914–920  mathnet  crossref  mathscinet  isi
    3. Romanov A.S., “Funktsii i otobrazheniya sobolevskogo tipa na metricheskikh prostranstvakh”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 275–288  elib
    4. A. S. Romanov, “Sobolev-type functions with variable integrability exponent on metric measure spaces”, Siberian Math. J., 55:1 (2014), 142–155  mathnet  crossref  mathscinet  isi
  •   Siberian Mathematical Journal
    Number of views:
    This page:162
    Full text:71
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020